# SDR DALA2015110906815

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON AFT FACE SLAT PANEL NR 2, BS XRS=240.000 APPROXIMATELY RT WING.  CRACKS WERE REMOVED, FILLER AND DOUBLER WAS FABRICATED, TREATED, PAINTED AND INSTALLED, IAW SRM 57-09 FIG 10-13 AND 51-10-3, PAR 21 AND 14.
